# SDR AALA20101005TUL09

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 73,215 hours, 33,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME 1463 WEB CRACKED INBOARD OF LONGERON 9 LEFT.  INSTALLED DOUBLER REPAIR PER EA MD80-53-013390.
